Translator Disclaimer
Summer 2017 Equivalent conditions of a Hardy-type integral inequality related to the extended Riemann zeta function
Michael Th Rassias, Bicheng Yang
Adv. Oper. Theory 2(3): 237-256 (Summer 2017). DOI: 10.22034/aot.1703-1132

Abstract

By the use of techniques of real analysis and weight functions, we obtain two lemmas and build a few equivalent conditions of a Hardy-type integral inequality with a non-homogeneous kernel, related to a parameter where the constant factor is expressed in terms of the extended Riemann zeta function. Meanwhile, a few equivalent conditions for two kinds of Hardy-type integral inequalities with the homogeneous kernel are deduced. We also consider the operator expressions.

Citation

Download Citation

Michael Th Rassias. Bicheng Yang. "Equivalent conditions of a Hardy-type integral inequality related to the extended Riemann zeta function." Adv. Oper. Theory 2 (3) 237 - 256, Summer 2017. https://doi.org/10.22034/aot.1703-1132

Information

Received: 1 March 2017; Accepted: 2 April 2017; Published: Summer 2017
First available in Project Euclid: 4 December 2017

zbMATH: 1371.26036
MathSciNet: MR3730052
Digital Object Identifier: 10.22034/aot.1703-1132

Subjects:
Primary: 26D15
Secondary: 65B10

Keywords: ‎equivalent ‎form , hardy-type integral inequality , operator , Riemann zeta function , ‎weight function

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.2 • No. 3 • Summer 2017
Back to Top